GENERALIZED HAUSDORFF MATRICES AS BOUNDED OPERATORS OVER A(k)


Savas E., Şevli H.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.11, no.4, pp.702-710, 2009 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 4
  • Publication Date: 2009
  • Title of Journal : JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.702-710

Abstract

In this paper we prove a theorem which shows that a generalized Hausdorff matrix is a bounded operator on A(k), defined below by (2); i.e., (H-beta, mu) is an element of B (A(k))